# SDR UPS09654808

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOORBOARD DAMAGE AT POSITION 2R.  FABRICATED MAIN CARGO DECK FLOORBOARD IAW B767-5320-9693-E STEPS B1 THROUGH 6 STEPS B7 THROUGH 12, PREVIOUSLY COMPLIED WITH ON EO B767-5320 -9693 APPX B THIS CLEARS D394364 LP 200901/3.
